MathSciNet Relay Station
MathSciNet bibliographic data
MR1900563 82D10 (35F05 76X05)
Caprino, S.; Marchioro, C.; Pulvirenti, M. On the two-dimensional Vlasov-Helmholtz equation with infinite mass. Comm. Partial Differential Equations 27 (2002), no. 3-4, 791–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement